Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I am not having my periods even after taking Primolut N tablets

Hi I am not having my periods for the last 2 months inspite of having taken the tablet Primolut N for 5 days. I have also undergone the pregnancy test which is in the negative. My weight is 67 Kgs and Height is 4 ft 10 in.
Asked On : Fri, 25 Feb 2011
Answers:  2 Views:  2301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hi,I think you should get a ultrasound.You could possibly have polycystic ovaries.You need to reduce weight or your treatment will not work and you wont get periods.You should see a gynaecologist and have hormone tests done.
Answered: Fri, 25 Feb 2011
I find this answer helpful

 1 user finds this helpful

  User's Response
Welcome to Healthcare Magic Forum
After the pills, menses appears after 2-3 days of stopping them. If they still do not appear, you must fet yourself examined by a gynaecologist and some tests like a USG of the abdomen , thyroid function tests, FSH, LH, as adviced by your doctor.
Answered: Fri, 25 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor